# SDR CA960202024

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Front Inlet Case
- Part time: 5,174 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN)#1 ENGINE WAS SHUTDOWN BECAUSE OF LOW OIL PRESSURE.  POST FLIGHT INSPECTION FOUND THE ENGINE SOAKED WITH OIL.  THE PROP SEAL WAS REPLACED, BUT THE PROBLEM WAS NOT CURED.  FURTHER INVESTIGATION FOUND AN OIL LEAK AT THE FRONT INLET CASE CO VER DUE TO A PINCHED/CUT "OIL" RING.
